# SDR A6WA200640266

- Difficulty date: June 23, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 44424352
- Part serial: 1135
- Condition: Failed
- Location: Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN PAX DOOR INTERNALLY OR EXTERNALLY.  INSPECTED AND FOUND PAX DOOR ASSIST CABLE NOT RETRACING AND TANGLED INHIBITING DOOR FROM OPENING.  REPLACED ASSIST MOTOR IAW 52-11-08.  (M)
